Alert archive / Wisconsin / Winter Storm Warnings in 2007
Winter Storm Warning 3, NWS La Crosse, WI
NWS La Crosse, WI issued this winter storm warning at Feb 25, 2007, 8:41 AM CST for 13 counties in Wisconsin; 8 counties in Iowa; 7 counties in Minnesota. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 8:41 AM CST (14:41 UTC)
- Expired
- Feb 25, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 436 m²/s²
- 0-3 km storm-relative helicity
- 644 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KARX 251441 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 841 AM CST SUN FEB 25 2007 ...MAJOR WINTER STORM WILL CONTINUE TO IMPACT THE AREA TODAY... .A POWERFUL WINTER STORM LOCATED OVER SOUTH CENTRAL IOWA THIS MORNING WILL CONTINUE TO SLOWLY WEAKEN AND MOVE NORTHEAST...REACHING NORTHERN ILLINOIS BY THIS EVENING. GULF MOISTURE WILL CONTINUE TO BE PULLED NORTHWARD AHEAD OF AND AROUND THE LOW. THIS IS EXPECTED TO PRODUCE A LARGE AREA OF LIGHT TO MODERATE SNOW ACROSS MINNESOTA...IOWA AND WISCONSIN TODAY. A LITTLE SLEET OR FREEZING RAIN WILL ALSO BE POSSIBLE AS SOME WARMER AIR WRAPS AROUND THE LOW ACROSS SOUTHERN WISCONSIN AND PARTS OF NORTHEAST IOWA. WITH THE STORM SLOWLY WEAKENING THE EAST WINDS HAVE DECREASED TO 15 TO 25 MPH...WITH GUSTS TO AROUND 30 MPH. THESE WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE DAY. WITH LIGHTER WINDS AND SLOWLY DIMINISHING SNOW...CONDITIONS HAVE IMPROVED A BIT AND WIDESPREAD BLIZZARD CONDITIONS ARE NO LONGER EXPECTED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-252245- /O.CAN.KARX.BZ.W.0001.000000T0000Z-070226T0000Z/ /O.NEW.KARX.WS.W.0003.070225T1441Z-070226T0000Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 841 AM CST SUN FEB 25 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE BLIZZARD WARNING HAS BEEN CANCELLED. OCCASIONAL LIGHT TO LOCALLY MODERATE SNOW WILL CONTINUE THROUGH THE DAY TODAY. THE SNOW MAY BE MIXED WITH SOME SLEET...FREEZING RAIN OR LIGHT RAIN ACROSS SOUTHWEST WISCONSIN AND PARTS OF NORTHEAST IOWA. THIS...ALONG WITH BRISK EAST WINDS GUSTING TO AROUND 3O MPH...WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES...ESPECIALLY ACROSS THE RIDGE TOPS AND OTHER FLATTER...OPEN TERRAIN AREAS. STORM TOTAL SNOWFALL AMOUNTS BY THIS EVENING WILL REACH AT LEAST 12 INCHES...WITH SOME AREAS RECEIVING LOCALLY UP TO 2 FEET. THIS STORM WILL DEFINITELY HAVE CRIPPLING EFFECTS ON TRAVEL ACROSS THE AREA TODAY. CONDITIONS WILL CONTINUE TO GRADUALLY IMPROVE THROUGH THE DAY AS THE WINDS SLOWLY DIMINISH. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ RRS
3 follow-up statements
000 WWUS43 KARX 251855 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1255 PM CST SUN FEB 25 2007 ...MAJOR WINTER STORM CONTINUES TO IMPACT THE AREA THIS AFTERNOON... .A POWERFUL WINTER STORM WAS CENTERED OVER FAR EASTERN IOWA EARLY THIS AFTERNOON. THIS STORM SYSTEM WILL CONTINUE TO SLOWLY WEAKEN AND MOVE NORTHEAST...REACHING THE CHICAGO AREA BY THIS EVENING. GULF MOISTURE WRAPPING AHEAD OF AND AROUND THE LOW WILL CONTINUE TO PRODUCE A LARGE AREA OF LIGHT TO MODERATE SNOW ACROSS MINNESOTA...IOWA AND WISCONSIN THIS AFTERNOON. A LITTLE SLEET OR FREEZING RAIN WILL ALSO BE POSSIBLE AS SOME WARMER AIR HAS WRAPPED AROUND THE LOW ACROSS SOUTHERN WISCONSIN AND PARTS OF NORTHEAST IOWA. WITH THE STORM SLOWLY WEAKENING THE EAST WINDS HAVE DECREASED TO 15 TO 25 MPH...BUT ARE STILL CAPABLE OF PRODUCING BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ACROSS THE RIDGE TOPS. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-260000- /O.CON.KARX.WS.W.0003.000000T0000Z-070226T0000Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1255 PM CST SUN FEB 25 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. OCCASIONAL LIGHT TO LOCALLY MODERATE SNOW WILL CONTINUE THROUGH THIS AFTERNOON. THE SNOW MAY BE MIXED WITH SOME SLEET...FREEZING RAIN OR LIGHT RAIN ACROSS SOUTHWEST WISCONSIN AND PARTS OF NORTHEAST IOWA. THIS...ALONG WITH BRISK EAST WINDS OF 15 TO 25 MPH...WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES...ESPECIALLY ACROSS THE RIDGE TOPS AND OTHER FLATTER...OPEN TERRAIN AREAS. SNOWFALL TOTALS THROUGH THE AFTERNOON WILL BE ANOTHER 1 TO 2 INCHES OVER MUCH OF THE AREA. STORM TOTAL SNOWFALL AMOUNTS BY THIS EVENING WILL REACH AT LEAST 12 INCHES...WITH SOME AREAS RECEIVING LOCALLY UP TO 2 FEET. THE SNOW AND WINTRY MIX OF PRECIPITATION WILL CONTINUE TO CREATE DANGEROUS TRAVEL CONDITIONS ACROSS THE AREA THIS AFTERNOON. BLOWING AND DRIFTING SNOW CONDITIONS WILL CONTINUE TO GRADUALLY IMPROVE THIS AFTERNOON AS THE WINDS SLOWLY DIMINISH. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ RRS
000 WWUS43 KARX 252143 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 343 PM CST SUN FEB 25 2007 ...WINTRY WEATHER CONTINUES ACROSS THE AREA... .A STRONG WINTER STORM SYSTEM WAS CENTERED OVER NORTHWEST ILLINOIS AT MID AFTERNOON. THIS LOW WILL CONTINUE TO SLOWLY WEAKEN AS IT MOVES EAST...REACHING THE CHICAGO AREA BY THIS EVENING. THE CIRCULATION AROUND THE LOW WILL CONTINUE TO PRODUCE A LARGE AREA OF LIGHT TO OCCASIONALLY MODERATE SNOW ACROSS MINNESOTA...IOWA AND WISCONSIN THIS AFTERNOON. WITH THE STORM SLOWLY WEAKENING THE EAST AND NORTHEAST WINDS OF 10 TO 20 MPH WILL DIMINISH TONIGHT...BUT ARE STILL CAPABLE OF PRODUCING SOME BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ACROSS THE RIDGE TOPS LATE THIS AFTERNOON. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-260000- /O.CON.KARX.WS.W.0003.000000T0000Z-070226T0000Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 343 PM CST SUN FEB 25 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE THROUGH THE REST OF THE AFTERNOON. THE SNOW MAY BE MIXED WITH SOME LIGHT RAIN ACROSS SOUTHWEST WISCONSIN AND PARTS OF NORTHEAST IOWA. EAST AND NORTHEAST WINDS OF 10 TO 20 MPH...WILL CONTINUE TO PRODUCE SOME BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES...ESPECIALLY ACROSS THE RIDGE TOPS AND OTHER FLATTER...OPEN TERRAIN AREAS. SNOWFALL TOTALS THROUGH THE REST OF AFTERNOON WILL BE ANOTHER 1 TO 2 INCHES OVER MUCH OF THE AREA...WITH THE SNOW TAPERING OFF THIS EVENING. STORM TOTAL SNOWFALL AMOUNTS BY THIS EVENING WILL REACH AT LEAST 12 INCHES...WITH SOME AREAS RECEIVING 2 FEET OR MORE BEFORE THE SNOW FINALLY ENDS LATE TONIGHT AND MONDAY. THE SNOW AND SOME BLOWING AND DRIFTING SNOW WILL CONTINUE TO CREATE DANGEROUS TRAVEL CONDITIONS ACROSS THE AREA THIS AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ RRS
000 WWUS43 KARX 260005 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 605 PM CST SUN FEB 25 2007 ...CONDITIONS IMPROVING IN WAKE OF WINTER STORM... .THE POWERFUL WINTER STORM THAT BROUGHT SIGNIFICANT SNOW AND ICE ACCUMULATIONS...ALONG WITH STRONG WINDS...TO SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN HAS WEAKENED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-260115- /O.EXP.KARX.WS.W.0003.000000T0000Z-070226T0000Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 605 PM CST SUN FEB 25 2007 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. EVEN THOUGH LIGHT SNOW IS EXPECTED TO CONTINUE TONIGHT...SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS NO LONGER POSE A THREAT. $$ THOMPSON
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 25, 3:16 AM CST, 5 hours 25 minutes earlier.
Area forecast discussion, Feb 25, 3:16 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
316 AM CST SUN FEB 25 2007
SHORT TERM...TODAY THROUGH TUESDAY NIGHT
FORECAST CONCERNS REMAIN ON IMPRESSIVE WINTER STORM NOW AFFECTING
THE AREA...WITH BLIZZARD CONDITIONS.
07Z SURFACE ANALYSIS SHOWS 990MB LOW OVER SOUTH CENTRAL IOWA. VERY
TIGHT PRESSURE GRADIENT AROUND THIS LOW HAS BEEN RESULTING IN STRONG
AND GUSTY EAST WINDS ACROSS THE FORECAST AREA GUSTING TO 35 AND 40
MPH. REPORTS FROM AROUND THE AREA INDICATE NEAR WHITEOUT CONDITIONS
WITH THE HEAVY SNOW AND BLOWING AND DRIFTING SNOW. RADAR AND
SURFACE OBSERVATIONS SHOWS HEAVIEST SNOW FROM SOUTH CENTRAL
WISCONSIN BACK TO NEAR LA CROSSE....WITH DRY SLOT NOW SHOWING UP
MOVING INTO SOUTHWEST WISCONSIN. SOME LIGHTNING STRIKES DETECTED
INDICATING WEAK MID LEVEL STATIC STABILITY/SLANTWISE CONVECTION.
RATHER IMPRESSIVE SNOWFALL ATES OF 1 TO 2 INCHES PER HOUR IN THESE
CONVECTIVE ELEMENTS ACROSS WESTERN WISCONSIN AND INTO SOUTHEAST
MINNESOTA. PROFILER DATA SHOWING IMPRESSIVE 70 KNOT LOW LEVEL JET AT
BLUE RIVER ENHANCING LIFT ACROSS THE AREA.
12Z 25FEB07 MODELS ONCE AGAIN IN GOOD AGREEMENT. STRONG SURFACE LOW
WILL LIFT INTO NORTHERN ILLINOIS BY 00Z MONDAY AND WILL CONTINUE
WEAKENING AS IT MOVES INTO LOWER MICHIGAN BY 00Z TUESDAY.
IN THE SHORT TERM...RUC SHOWS STRONG LOW LEVEL JET OF 70 KNOTS TO
ROTATE INTO NORTHEASTERN WISCONSIN ALONG WITH BEST MOISTURE
TRANSPORT. DEEP QG FORCING ALSO PUSHES NORTHEAST OF THE AREA. THUS
EXPECTED STRONGEST FORCING TO SLIDE NORTH OF THE AREA BY 18Z. DRY
SLOT NOW WORKING ITS WAY INTO SOUTHWEST WISCONSIN THAT WILL SHUT THE
PRECIPITATION OFF FOR A BRIEF TIME BEFORE LOW MOVES NORTHEAST AND
DEFORMATION ZONES CROSSES THE AREA. PRESSURE GRADIENT ALSO WEAKENS
SOMEWHAT AS WE GO THROUGH THE MORNING HOURS. THUS EXPECT HEAVIEST
SNOWFALL AND WORST CONDITIONS THROUGH ABOUT 15Z THIS MORNING WITH
IMPROVING CONDITIONS AFTER THAT. WILL CONTINUE THE BLIZZARD WARNING
BUT THIS WILL LIKELY HAVE TO BE DOWNGRADED LATER THIS MORNING.
AS LOW SLOWLY MOVES OFF INTO LOWER MICHIGAN BY 00Z TUESDAY...
TROUGHING CONTINUES ACROSS THE AREA. WEAK QG FORCING CONTINUES AND
TIME HEIGHT CROSS SECTIONS INDICATE WEAK LIFT. HAVE KEPT LIKELY POPS
GOING FOR TONIGHT AND THEN TAPER TO CHANCE ON MONDAY.
RIDGING THEN BUILDS INTO THE AREA ON TUESDAY/TUESDAY NIGHT WITH
PARTLY SUNNY SKIES. NOT MUCH DIURNAL RANGE IN TEMPERATURES EXPECTED
TODAY WITH THE SNOW. HAVE GENERALLY WENT BELOW THE GUIDANCE NUMBERS.
GUIDANCE NUMBERS LOOK OK FOR THE REMAINDER OF THE AREA.
LONG TERM...WEDNESDAY THROUGH SATURDAY
MEDIUM RANGE MODELS CONTINUE TO SHOW CONSISTENT SIGNAL OF ANOTHER
TROUGH AFFECTING THE FORECAST AREA WEDNESDAY AND THURSDAY. LOW
LEVEL THERMAL PROFILES DIFFER SOMEWHAT BETWEEN MODELS BUT
INDICATIONS ARE SOME PRECIPITATION TYPE CONCERNS ONCE AGAIN. CURRENT
GRIDS HAVE THIS WELL IN HAND AND NO CHANGES PLANNED.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...BLIZZARD WARNING UNTIL 6 PM CST TODAY FOR WIZ017-WIZ029-WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
WIZ055-WIZ061.
MN...BLIZZARD WARNING UNTIL 6 PM CST TODAY FOR MNZ079-MNZ086-MNZ087-
MNZ088-MNZ094-MNZ095-MNZ096.
IA...BLIZZARD WARNING UNTIL 6 PM CST TODAY FOR IAZ008-IAZ009-IAZ010-
IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
RABERDINGHazardous weather outlook, Feb 25, 5:32 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 532 AM CST SUN FEB 25 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-261200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 532 AM CST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG EAST WINDS GUSTING TO 40 MILES AN HOUR AT TIMES WILL GRADUALLY DECREASE BY LATER THIS MORNING. AS A RESULT...BLIZZARD CONDITIONS WILL CONTINUE INTO THIS MORNING...WITH GRADUAL IMPROVEMENT EXPECTED THROUGH THE MORNING HOURS. ANOTHER 1 TO LOCALLY 4 INCHES OF SNOWFALL IS EXPECTED THROUGH TODAY AS LOW PRESSURE MOVES FROM SOUTHERN IOWA TO NORTHERN ILLINOIS. THE LOW WILL CONTINUE TO TRACK NORTHEAST AND WEAKEN AS IT REACHES SOUTHERN LAKE MICHIGAN LATE TONIGHT. ANOTHER 1 TO 2 INCHES OF SNOWFALL IS POSSIBLE OVERNIGHT AS THE LOW TRACKS SOUTH AND EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LIGHT SNOW WILL LINGER THROUGH MONDAY WITH ACCUMULATIONS LESS THAN AN INCH AS THE LOW REMAINS STATIONARY AND WEAKENS OVER SOUTHERN LOWER MICHIGAN. ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE AREA WEDNESDAY INTO THURSDAY. RIGHT NOW...IT APPEARS THIS SYSTEM WILL PRODUCE A WINTRY MIX. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY REPORTS OF SNOWFALL INTO THE NATIONAL WEATHER SERVICE WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS
Nearby
Winter Storm Warnings in Wisconsin, 2007Winter Storm Warnings in Iowa, 2007Winter Storm Warnings in Minnesota, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.